On the alder polynomials and a new generalization of the rogers-ramanujan identities

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In 1954, H. L. Alder obtained certain analytic generalizations of the Rogers-Ramanujan identities that involved a sequence of polynomials subsequently named the Alder polynomials. The object here is to obtain a new representation of the Alder polynomials from which a new generalization of the Rogers-Ramanujan identities is easily deduced.

Original languageEnglish (US)
Pages (from-to)40-64
Number of pages25
JournalTransactions of the American Mathematical Society
Volume204
DOIs
StatePublished - 1975

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the alder polynomials and a new generalization of the rogers-ramanujan identities'. Together they form a unique fingerprint.

Cite this